# SDR DALA2022090205902

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 PERFORM PERMANENT REPAIR, ON FUSELAGE SKIN, STA 680 BTW S-20L TO S-22L. CORRECTIVE ACTION: SUMMARY OF NRC 00619: PERMANENT REPAIR WAS PERFORMED PER B757- 200 SRM. (2388653)
